Por favor, use este identificador para citar o enlazar este ítem:
https://hdl.handle.net/11000/34243
Registro completo de metadatos
Campo DC | Valor | Lengua/Idioma |
---|---|---|
dc.contributor.author | Xu, Jiaohui | - |
dc.contributor.author | Caraballo, Tomás | - |
dc.contributor.author | Valero, José | - |
dc.contributor.other | Departamentos de la UMH::Estadística, Matemáticas e Informática | es_ES |
dc.date.accessioned | 2025-01-09T11:48:08Z | - |
dc.date.available | 2025-01-09T11:48:08Z | - |
dc.date.created | 2022-08-05 | - |
dc.identifier.citation | Journal of Differential Equations, Volume 327, 5 August 2022, Pages 418-447 | es_ES |
dc.identifier.issn | 1090-2732 | - |
dc.identifier.issn | 0022-0396 | - |
dc.identifier.uri | https://hdl.handle.net/11000/34243 | - |
dc.description.abstract | In this paper, the asymptotic behavior of a semilinear heat equation with long time memory and nonlocal diffusion is analyzed in the usual set-up for dynamical systems generated by differential equations with delay terms. This approach is different from ones used in the previous published literature on the long time behavior of heat equations with memory, which is carried out by the Dafermos transformation. As a consequence, the obtained results provide complete information about the attracting sets for the original problem, instead of the transformed one. In particular, the proved results also generalize and complete previous literature in the local case. | es_ES |
dc.format | application/pdf | es_ES |
dc.format.extent | 30 | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Elsevier | es_ES |
dc.rights | info:eu-repo/semantics/closedAccess | es_ES |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
dc.subject | Non-local partial differential equations | es_ES |
dc.subject | Long time memory | es_ES |
dc.subject | Dafermos transformation | es_ES |
dc.subject | Global attractors | es_ES |
dc.subject.other | CDU::5 - Ciencias puras y naturales::50 - Generalidades sobre las ciencias puras | es_ES |
dc.title | Asymptotic behavior of a semilinear problem in heat conduction with long time memory and non-local diffusion | es_ES |
dc.type | info:eu-repo/semantics/article | es_ES |
dc.relation.publisherversion | https://doi.org/10.1016/j.jde.2022.04.033 | es_ES |

JDE2022.pdf
393,17 kB
Adobe PDF
Compartir:
La licencia se describe como: Atribución-NonComercial-NoDerivada 4.0 Internacional.